MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
 
Event or Problem Description
The customer reported device is alarming vent inop and high pmax issue on the avea ventilator.The customer reported that there was no patient involvement that was associated with the reported event.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9983093
Report Number2021710-2020-11730
Device Sequence Number2092362
Product Code CBK
UDI-Device Identifier10846446000351
UDI-Public(01)10846446000351(11)20110121
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue NumberAVEA STD W/COMP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1